G. B. Jeffery and G. Hamel. Brief biography
Russian journal of nonlinear dynamics, Tome 5 (2009) no. 1, pp. 135-136
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{ND_2009_5_1_a13,
title = {G. {B.~Jeffery} and {G.~Hamel.} {Brief} biography},
journal = {Russian journal of nonlinear dynamics},
pages = {135--136},
year = {2009},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ND_2009_5_1_a13/}
}
G. B. Jeffery and G. Hamel. Brief biography. Russian journal of nonlinear dynamics, Tome 5 (2009) no. 1, pp. 135-136. http://geodesic.mathdoc.fr/item/ND_2009_5_1_a13/